# SDR FDEA201008273160

- Difficulty date: August 27, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 149N71288
- Condition: Chafed
- Location: Wtb Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD WTB FAIRING STRUCTURE FRAME AT STA 860 FOUND WITH CHAFED MARKS. CHAFED RT WTB FAIRING STRUCTURE FRAME AT STA 860 REPAIRED IAW EA F-5350-  139384 (BS 860 FAIRING SUPPORT FRAMES CHAFING REPAIR.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
